MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT LINK; BLOOD GLUCOSE METER
Model Number 9740
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The patient/family was the initial reporter.
 
Event or Problem Description
The advocate reported that some of the customer's blood glucose readings were not being stored in the memory of the contour next link meter.The meter was saving only one of six readings per day.No adverse event was alleged.The advocate was advised to return the meter for evaluation.Replacement meter was sent to the advocate.

Brand Name
CONTOUR NEXT LINK
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla NY 10595
MDR Report Key8170549
Report Number1810909-2018-00143
Device Sequence Number1961642
Product Code NBW
UDI-Device Identifier00301939740013
UDI-Public00301939740013
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K110894
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 11/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number9740
Device Catalogue Number9740
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/11/2019
Initial Date Received by Manufacturer 11/21/2018
Supplement Date Received by Manufacturer03/11/2019
Initial Report FDA Received Date12/17/2018
Supplement Report FDA Received Date03/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age17 YR